Rated 4.9/5 based on 9 votes

Top
10
Doctor insights on: Can't Stop Vomiting And Diarrhea

Share
1

1
What can I do to stop vomiting and diarrhea after drinking alcohol?

What can I do to stop vomiting and diarrhea after drinking alcohol?

Vomiting: Check in with the er to make sure you are not dehydrated and you have stopped vomiting. If not they can give you an injection of zofran to control the vomiting. ...Read more

Get a more personalized answer to your question ›
Dr. Peter Kurzweil
Board Certified
44 years in practice
16M people helped
Get help from a real doctor now
Continue
Dr. Oscar Novick
1,833 doctors shared insights

Loose Stools (Definition)

Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more


Dr. Peter Kurzweil
Board Certified
44 years in practice
16M people helped
Get help from a real doctor now
Continue
3

3
I have diarrhea and I took pepto, how long should it take for it to kick in and will it stop me from vomiting?

I have diarrhea and I took pepto, how long should it take for it to kick in and will it stop me from vomiting?

Peptobismol: This medicine has a mild effect on stopping diarrhea, so you may continue to have symptoms. It probably won't help with vomiting at all. Your body is under attack - probably from a virus, and it is working to 'clear out' the germs. Try to sip fluids/chicken soup to replace lost salts/fluid. If feeling light-headed or wiped out, see a doc. You may need IV fluids if it's bad. Hope you feel better. ...Read more

Get a more personalized answer to your question ›
4

4
Both of my kids 3 and 6 year old have diarrhea vomiting and stomatch pain what can I do or give them to stop?

Both of my kids 3 and 6 year old have diarrhea vomiting and stomatch pain what can I do or give them to stop?

Gastroenteritis: Ugh, sounds like a bad family case of gastroenteritis! Encourage your kids to drink lots of fluids. There are really no good remedies to stop the diarrhea and actually you want then to stool to clear the infection. Avoid milk-containing products, stick to bland foods. For nausea, your doctor can prescribe zofran which can allow you to catch up and get some liquids in them. Ask their pediatrician. ...Read more

Get a more personalized answer to your question ›
5

5
My 30 year old daughter has been vomiting non stop for 1/2 hour. She also has diarrhea. Should i take her the er?

My 30 year old daughter has been vomiting non stop for 1/2 hour.  She also has diarrhea.  Should i take her the er?

When to go to ER: If she cannot keep down any fluids and her heart rate is above 130 then you may want to consider getting her to the er. If she can swallow fluids or suck on a pop sickle or any other way to get fluids on board then you can watch and wait. ...Read more

Get a more personalized answer to your question ›
6

6
Are there any effective over-the-counter medications to stop diarrhea and vomiting associated with gastroenteritis?

Yes: Imodium a-d is available. Never use in children unless directed by your doctor (hardly any pediatrician will recommend). In older kids (over 12) and adults use cautiously only if diarrhea is watery, with no fever or abdominal pain and is causing dehydration (excessive loss of fluids) and you are not being able to drink enough back up. ...Read more

Get a more personalized answer to your question ›
Dr. Peter Kurzweil
Board Certified
44 years in practice
16M people helped
Get help from a specialist now
Continue
7

7
Diarrhea will not stop 4 days vomiting 1St day doctor told me to take tammie flu Will that gelp?

No: Tamiflu will not help unless you actually have the influenza virus. You may need to get medication specifically for vomiting so that you can stay hydrated. Influenza is a respiratory illness, not GI ...Read more

Get a more personalized answer to your question ›
8

8
Baby lost appetite after dose 1 omnicef. Now diarrhea & vomiting after dose 2. Both taken with food. If stop antibiotic, how long until feels better.

Baby lost appetite after dose 1 omnicef. Now diarrhea & vomiting after dose 2. Both taken with food. If stop antibiotic, how long until feels better.

Up to 10 hours: The majority of the medication should clear your baby's system after 9 or 10 hours, less than that if some of the dose was vomited. It will be important that your doctor is notified of this reaction so that an alternative medication can be prescribed to complete treatment of the original infection. Rehydration with a solution such as Pedialyte may help her feel better sooner. ...Read more

Get a more personalized answer to your question ›
9

9
I'm pregnant and vomiting a lot my obgyn gave me ondansetron odt 8mg tablets and i stop but have diarrhea is this normal?

Not usually: There are anecdotal reports of diarrhea while taking odansetron, but statistically these would be a rarity. Cannot imagine that diarrhea would be related to stopping the drug, but i never say never. Hope this stops soon. If not, see your doctor. Good luck. ...Read more

Get a more personalized answer to your question ›
Dr. Oscar Novick
2,910 doctors shared insights

Diarrhea (Definition)

Diarrhea is a term that describes loose, watery stools occurring more frequently than usual. It is often not due to a serious cause, but severe diarrhea ...Read more


Dr. Oscar Novick
2,122 doctors shared insights

Vomiting (Definition)

Nausea is the sensation of having an urge to vomit. Vomiting is forcing the contents of the stomach up through the esophagus and ...Read more


Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
44 years in practice
16M people helped
Continue
68,000 doctors available
Find us on Facebook